# SDR CALA2009100700608

- Difficulty date: October 7, 2009
- Submitted: October 7, 2009
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 34,291 hours, 10,119 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW 20C EMERGENCY LIGHT INOPERATIVE.  FOUND BLACK WIRE MISSING IN SEAT HARNESS.  SPLICED IN NEW SEAT HARNESS IAW SWP 20-30-12 AND 20-30-13.
